| Model Number |
07443-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Non- integration.After placing the implant, they attempted to place the abutment but it would not engage, customer realized the implant was missing the threading.Dr.Did have to remove stitching to remove the implant.
Event or Problem Description